This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.
For the last year or so almost everytime my boyfriend ejaculates inside me during sex I immediately get this extreme burning sensation that can last anywhere from one day to 5 days. Along with the burning is a swollen vagina, extreme burning with urination and it looks like the skin around my vaginal opening is white, like the skin has been singed. And after it heals everything is very itchy for days. have no problems if my boyfriend pulls out. We don't use condoms Bc I'm on depro provera (birth control shot) we don't have any stds. (We've been tested). My dr says i just need not lubrication but we've tried that and it still happens. It's so extreme I'm scared to have sex sometimes. What's wrong with me?
I'm wondering how aroused you are when you're having penis-vagina sex. If you're having lots of vigorous p-v sex, with hard thrusting and you're not turned on, this may be irritating your delicate tissues. It's obvious that's what your doc thinks. However, I'm also wondering if Depo-Provera might not be involved as well.
It's time to return to your gynecologist and get a thorough work-up. Depo alters your hormonal balance. That, along with not being turned on, vigorous thrusting, etc., may be a recipe for your obvious infection. See your doctor ASAP. Dr. J
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.